Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093301
Zwangsmaßnahmen im Vergleich an sechs psychiatrischen Abteilungen
Ketelsen R, Schulz M, Driessen M (2011)
Das Gesundheitswesen 73(02): 105-111.
PUB | DOI | WoS | PubMed | Europe PMC
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929609
On uniqueness of mild solutions for dissipative stochastic evolution equations
Marinelli C, Röckner M (2010)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(3): 363-376.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929203
Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise
Marinelli C, Röckner M (2010)
Electronic Journal of Probability 15: 1528-1555.
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces
Bogachev V, Da Prato G, Röckner M (2010)
Journal of Evolution Equations 10(3): 487-509.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003517 PUB | DOI | WoS
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316465
Merging of opinions under uncertainty
Bier M, Engelage D (2010) Working Papers. Institute of Mathematical Economics; 433.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2301258 PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794256
System-perpetuating asymmetries between explicit and implicit intergroup attitudes among indigenous and non-indigenous Chileans
Haye A, González R, Ordóñez G, Bohner G, Siebler F, Sirlopú D, Millar A, de Tezanos-Pinto P, Torres D (2010)
Asian Journal of Social Psychology 13(3): 163-172.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2305139
Interacting particle systems on graphs
Tekmen NH (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948769
A network model of interpersonal alignment in dialog
Mehler A, Lücking A, Weiß P (2010)
Entropy 12(6): 1440-1483.
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces
Bogachev VI, Da Prato G, Röckner M (2009)
Journal of Functional Analysis 256(4): 1269-1298.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085
On dynamic Knightian uncertainty models : time-consistency and optimal behavior
Bier M (01T00:00:00Z.01.1970)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
On parabolic equations for measures
Bogachev VI, Da Prato G, Röckner M (2008)
Communications in Partial Differential Equations 33(3): 397-418.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces
Kondratiev Y, Kuna T, Oliveira MJ (2008)
CONDENSED MATTER PHYSICS 11(2): 237-246.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Absence of singular continuous diffraction for discrete multi-component particle models
Baake M, Zint N (2008)
JOURNAL OF STATISTICAL PHYSICS 130(4): 727-740.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Optimisation of measures on a hyperfinite adapted probability space
Albeverio S, Herzberg F (2008)
ACTA APPLICANDAE MATHEMATICAE 100(1): 1-14.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure
Reimann P (2008)
JOURNAL OF STATISTICAL PHYSICS 132(5): 921-935.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space
Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case
Barbu V, Bogachev VI, Da Prato G, Röckner M (2006)
Journal of Functional Analysis 237(1): 54-75.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung